# SDR DALA2024012401068

- Difficulty date: January 23, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 91,652 hours, 41,660 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3238 DISC: 2 O2 MASK FELL BY AFT LAV. C/A: RESECURED MESKS PER A321 AMM 35-20. (LP: 4895828)
